# SDR SWIA200514906

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 1,114 hours, 738 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501177003
- Part serial: 1690
- Condition: Malfunctioned
- Location: Stick Pusher
- Part time: 1,107 hours, 726 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STALL FAIL CAUTION MSG APPEARS ON EICAS.  REPLACED STICK PUSHER ACTUATOR IAW CRJ MM 27-35-15.  OPERATIONAL CHECK GOOD.
